MAUDE Adverse Event Report: ARTHREX, INC. THROMBINATOR¿ SYSTEM; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. THROMBINATOR¿ SYSTEM; PLATELET AND PLASMA SEPARATOR
Model Number THROMBINATOR¿ SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an autocart surgery the filter broken off when turned on outside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged abs-10080, batch 4003137578, was received for investigation.Only a cap and a square part were received for evaluation.Upon visual inspection, it was noted that the small cap was detached/broken off the square filter.Functional testing was not performed as the device is broken.The reported failure is most likely due to user error, specifically from applying excessive tightening forces.

Brand Name
THROMBINATOR¿ SYSTEM
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19948575
Report Number1220246-2024-07115
Device Sequence Number7244434
Product Code ORG
UDI-Device Identifier00888867286580
UDI-Public00888867286580
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK241060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHROMBINATOR¿ SYSTEM
Device Catalogue NumberABS-10080
Device Lot Number4003137578
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown